Resultats globals: 2 registres trobats en 0.04 segons.
Documents de recerca, 1 registres trobats
Articles, 1 registres trobats
Documents de recerca 1 registres trobats  
1.
21 p, 247.2 KB New pre-dual space of Morrey space / Gogatishvili, A. ; Mustafayev, R. Ch. ; Centre de Recerca Matemàtica
In this paper we give new characterization of the classical Morrey space. Complementary global Morrey-type spaces are introduced. It is proved that for particular values of parameters these spaces give new pre-dual space of the classical Morrey space. [...]
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1048)  

Articles 1 registres trobats  
1.
48 p, 324.5 KB Discretization and anti-discretization of rearrangement-invariant norms / Gogatishvili, Amiran ; Pick, Lubos
We develop a new method of discretization and anti-discretization of weighted inequalities which we apply to norms in classical Lorentz spaces and to spaces endowed with the so-called Hilbert norm. Main applications of our results include new integral conditions characterizing embeddings Γp(v) → Γq(w) and Γp(v) → Λq(w) and an integral characterization of the associate space to Γp(v), where p, q ∈ (0, ∞), v, w are weights on [0, ∞) and fΛp(v) = ∞ 0 f∗(t) pv(t) dt1/p, fΓp(v) = ∞ 0 f∗∗(t) pv(t) dt1/p.
2003 - 10.5565/38076
Publicacions matematiques, V. 47 N. 2 (2003) , p. 311-358  

Vegeu també: autors amb noms similars
1 Gogatishvili, Amiran
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.